# SDR R61A2021110300855

- Difficulty date: October 12, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17003859001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD FUSELAGE LOWER FRAME SHEAR CLIP CORRODED AT FR16, BETWEEN STGR 27L AND STGR 28L. FWD FUSELAGE LOWER FRAME SHEAR CLIP AT FR16, BETWEEN STGR 27L AND STGR 28L REMOVED AND REPLACED IAW EMB 170 SRM 51-41-02 AND 51-43-01.
